# SDR SIMA20190514001

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 32,754 hours, 29,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CREW FLASHLIGHT INOP. C/A-REMOVED AND REPLACED AFT CABIN CREW FLASHLIGHT IAW AMM 33-50-16 STEPS 2.I.(1) AND 3.H.(4). OPC GOOD.
